# SDR TWAA9917102

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY CEILING LIGHTS WERE INOPERATIVE ON RT SIDE OF CABIN, ROW 22 AFT.  REPLACED POWER SUPPLY.  CHECK-C 11-7-99 LAX.
